Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 517451, 12 pages
http://dx.doi.org/10.5402/2011/517451
Research Article

Sample-Path Analysis of Single-Server Queue with Multiple Vacations

Department of Mathematics and Statistics, University of Southern Maine, 96 Falmouth Street, Portland, ME 04104-9300, USA

Received 14 March 2011; Accepted 14 May 2011

Academic Editors: F. Jauberteau and M. S. Noorani

Copyright © 2011 Muhammad El-Taha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Choudhury, “A batch arrival queue with a vacation time under single vacation policy,” Computers & Operations Research, vol. 29, no. 14, pp. 1941–1955, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. J. Boxma and W. P. Groenendijk, “Pseudo-conservation laws in cyclic-service systems,” Journal of Applied Probability, vol. 24, no. 4, pp. 949–964, 1987. View at Publisher · View at Google Scholar
  3. T. C. Green and S. Stidham, Jr., “Sample-path conservation laws, with applications to scheduling queues and fluid systems,” Queueing Systems, vol. 36, no. 1–3, pp. 175–199, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Bisdikian, “A note on the conservation law for queues with batch arrivals,” IEEE Transactions on Communications, vol. 41, no. 6, pp. 832–835, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. El-Taha, PASTA and Related Results, Encyclopedia of Operations Research and Management Science, John Wiley & Sons, New York, NY, USA, 2010.
  6. H. Takagi, Queueing Analysis, Volume 1: Vacation and Priority Systems, Part 1, North-Holland Publishing, Amsterdam, The Netherlands, 1991.
  7. S. Stidham, Jr., “A last word on L=λW,” Operations Research, vol. 22, no. 2, pp. 417–421, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. P. Heyman and S. Stidham, Jr., “The relation between customer and time averages in queues,” Operations Research, vol. 28, no. 4, pp. 983–994, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. El-Taha and S. Stidham, Jr., Sample-Path Analysis of Queueing Systems, International Series in Operations Research & Management Science, Kluwer Academic Publishing, Boston, Mass, USA, 1999.